Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS New Orleans, LA
NWS New Orleans, LA issued this special weather statement at May 1, 2016, 12:21 PM CDT for Hancock County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 12:21 PM CDT (17:21 UTC)
- Expired
- May 1, 2016, 1:15 PM CDT
- In force
- 54 min
- Issued by
- NWS New Orleans, LA
County Hancock County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.4 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2021 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
245
WWUS84 KLIX 011721
SPSLIX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1221 PM CDT SUN MAY 1 2016
LAZ040-062-MSZ077-080-011815-
ORLEANS-ST. TAMMANY-PEARL RIVER-HANCOCK-
1221 PM CDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES...SOUTHERN PEARL RIVER AND
HANCOCK COUNTIES...
AT 1220 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PICAYUNE TO 10 MILES EAST OF VIOLET.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...PEARL RIVER...
KILN...PEARLINGTON...LAKE CATHERINE...SHORELINE PARK AND STENNIS SPACE
CENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3037 8934 3033 8938 3034 8934 3029 8934
3018 8946 3019 8946 3015 8959 3015 8961
3016 8962 3017 8958 3018 8970 3017 8971
3015 8963 3015 8964 3008 8976 3017 8975
3016 8971 3020 8977 3060 8981 3072 8935
TIME...MOT...LOC 1720Z 262DEG 12KT 3054 8973 2990 8972
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special weather statement went out at May 1, 9:02 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, May 1, 9:02 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
902 AM CDT SUN MAY 1 2016
...SOUNDING DISCUSSION...
GULF MOISTURE REALLY REBOUNDED OVERNIGHT IN THE SFC TO 925 MB
LAYER. THE SOUTHERLY ONSHORE FLOW HAS ALLOWED THE ATMOSPHERE TO
RECOVER FOR STORMS AGAIN TODAY. MIXED LAYER CAPE IS 2100 J/KG AND
PW AT 1.69 INCHES IS NEAR THE MAX FOR THIS TIME OF YEAR IN THE
SPC CLIMATOLOGY. THESE FACTORS AND A DEEP WARM CLOUD LAYER ARE
ALLOWING FOR EFFICIENT RAINFALL. FLOODING AND FLASH FLOODING IS A
SIGNIFICANT CONCERN TODAY FROM INTENSE RAINFALL AREAS AND
ESPECIALLY ANY TRAINING STORMS. SHEAR IS LESS FAVORABLE TODAY SO
OVERALL SEVERE WIND THREAT IS RELATIVELY LOW. MODEST LAPSE RATES
FROM 600 TO 350 MB... ABOUT 7 C/KM PROVIDE SOME HAIL THREAT FROM
STRONGER STORMS. ALOFT A 115 KT JET STREAK NEAR 200 MB OVER SOUTH
LOUISIANA WILL HELP SUSTAIN DEEP CONVECTION.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 400 AM CDT SUN MAY 1 2016/
SHORT TERM...
A LULL IN THE RAINFALL IS CURRENTLY OCCURRING BUT NOT EXPECTED TO
LAST LONG. ADDITIONAL DEVELOPMENT IS EXPECTED TO BEGIN IN THE NEXT
FEW HOURS AS THE MOISTURE INCREASES ONCE AGAIN OVER THE AREA.
FLASH FLOOD WATCH HAS BEEN EXTENDED AND REMAINS IN EFFECT.
LOOKING AT OUR SUNDAY...ADJUSTED LOW TEMPERATURES OVERNIGHT AS
TEMPERATURES HAD ALREADY COOLED INTO THE MID 60S IN MANY LOCATIONS.
CURRENT GUIDANCE SHOWS RAINFALL SETTING UP IN A WEST TO EAST LINE
ACROSS MAINLY THE NORTHSHORE AREAS WITH MORE SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE SOUTHSHORE BY MID TO LATE MORNING. THE
MAIN THREATS TODAY WILL BE THE POSSIBILITY OF HAIL AS CAPE VALUES
REMAIN SUFFICIENT FOR DEVELOPMENT AND PERIODS OF HEAVY RAINFALL
ONCE AGAIN.
RAIN CHANCES REMAIN HIGHER THAN NORMAL ON MONDAY WITH INCREASED
MOISTURE CONTINUING IN THE AREA.
LONG TERM...
RAIN CHANCES REMAIN ELEVATED ON TUESDAY INCREASED MOISTURE OVER
THE AREA CONTINUES TO HANG AROUND. FINALLY...LATE IN THE DAY ON
TUESDAY...WE SHOULD START TO SEE A DECREASE IN MOISTURE AS A WAVE
DIVING SOUTH PUSHES IT THROUGH THE AREA. FROM WEDNESDAY ON...THE
REMAINDER OF THE WORK WEEK LOOKS FAIRLY DRY.
AVIATION...
MOST TERMINALS CURRENTLY VFR...WITH THE EXCEPTION OF KGPT WHICH IS
AT THE LOW END OF MVFR CEILINGS. CANNOT RULE OUT KGPT FALLING INTO
THE IFR RANGE BRIEFLY BEFORE SUNRISE. OTHER TERMINALS COULD ALSO SEE
BRIEF MVFR CEILINGS...BUT A CLOUD DECK BETWEEN FL050-080 MAY HINDER
LOWER CLOUD DEVELOPMENT. CURRENTLY NO SIGNIFICANT PRECIPITATION
THREATENING ANY OF THE TERMINALS...THERE IS A SEVERE THUNDERSTORM TO
THE WEST OF KLFT. MESOSCALE MODELING SHOWING ADDITIONAL DEVELOPMENT
TO THE NORTHEAST OF THIS THUNDERSTORM THAT COULD BEGIN TO AFFECT
KBTR AND KMCB AROUND 12Z-13Z. WILL MONITOR CONVECTIVE TRENDS FOR ANY
NEEDED CHANGES FROM CURRENT TAF PACKAGE. ANY TERMINALS DIRECTLY
AFFECTED WILL EXPECT TEMPORARY IFR CONDITIONS. MOST CONVECTION
SHOULD DIE OUT NEAR OR SHORTLY AFTER 00Z. LIKELY TO SEE A
REDEVELOPMENT OF MVFR CEILINGS BEYOND 06Z MONDAY WITH ADDITIONAL
CONVECTION EXPECTED DURING THE DAY ON MONDAY.
MARINE...
WILL CARRY EXERCISE CAUTION HEADLINES FOR WESTERN WATERS THROUGH MID-
AFTERNOON. AS COLD FRONT DRIFTS INTO THE AREA...PRESSURE GRADIENT
WILL WEAKEN...AND CONDITIONS NOT LIKELY TO MEET HEADLINE CRITERIA
UNTIL THE FRONT FINALLY PUSHES INTO THE COASTAL WATERS TUESDAY
NIGHT. LIKELY TO BE A BRIEF PERIOD OF EXERCISE CAUTION CONDITIONS
TUESDAY NIGHT INTO WEDNESDAY MORNING...THEN AGAIN THURSDAY NIGHT
INTO FRIDAY AS A REINFORCING SHOT OF COOLER AIR REACHES THE
WATERS.
DECISION SUPPORT...
DSS CODE....YELLOW.
DEPLOYED...NONE. ACTIVATION...NONE.
ACTIVITIES...MINOR RIVER FLOODING. RADAR SUPPORT.
MONITORING FLASH FLOODING THREAT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 67 79 62 / 70 60 60 50
BTR 82 69 81 65 / 70 50 60 50
ASD 81 70 82 66 / 60 40 50 50
MSY 81 72 83 69 / 70 40 50 50
GPT 81 71 81 67 / 50 30 50 50
PQL 81 69 81 68 / 50 30 50 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ034>037-039-
040-046>050-056>065-071-072.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ068>071.
GM...NONE.
&&Hazardous weather outlook, May 1, 10:40 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1040 AM CDT SUN MAY 1 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-020345- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1040 AM CDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL THREAT FOR SEVERE THUNDERSTORMS TODAY. THE MAIN CONCERN WILL BE GUSTY WINDS AND HAIL POTENTIALLY AT LARGE AS 1 INCH AT TIMES. IN ADDITION...PERIODS OF HEAVY RAINFALL MAY RESULT IN FLOODING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...IS POSSIBLE TODAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM CDT FOR SOUTHWEST MISSISSIPPI AND MUCH OF SOUTHEAST LOUISIANA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL ALSO BE POSSIBLE MONDAY AND TUESDAY...IN RESPONSE TO A SLOW MOVING COLD FRONT THROUGH THE AREA. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY.
In the hours before
Special weather statement, May 1, 10:42 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1042 AM CDT SUN MAY 1 2016
LAZ040-058>061-065-066-072-011645-
UPPER LAFOURCHE-SOUTHERN TANGIPAHOA-UPPER JEFFERSON-ST. CHARLES-ST.
TAMMANY-ST. JOHN THE BAPTIST-UPPER TERREBONNE-LOWER TERREBONNE-
1042 AM CDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
LAFOURCHE...ST. CHARLES...SOUTHWESTERN ST. TAMMANY...SOUTHEASTERN
TANGIPAHOA...CENTRAL ST. JOHN THE BAPTIST...NORTHEASTERN TERREBONNE
AND NORTHWESTERN JEFFERSON PARISHES...
AT 1041 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MADISONVILLE TO NEAR KILLONA TO 10
MILES SOUTHEAST OF AMELIA. MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...COVINGTON...LAPLACE...HAHNVILLE...METAIRIE...RESERVE...
AVONDALE...JEFFERSON...HARAHAN...LOCKPORT...ABITA SPRINGS...MADISONVILLE...
ST. ROSE...MATHEWS...LULING...NEW SARPY...PARADIS...RACELAND AND TAFT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2948 9112 2990 9069 2989 9066 2993 9067
3022 9044 3051 9027 3056 8979 3053 8977
3026 8995 3026 8998 3030 8999 3036 9008
3039 9020 3022 9041 3014 9043 3007 9039
3002 9012 2999 9012 2942 9069
TIME...MOT...LOC 1541Z 270DEG 13KT 3045 9024 2999 9053 2954 9100Special weather statement, May 1, 10:57 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1057 AM CDT SUN MAY 1 2016
LAZ058>062-011700-
UPPER LAFOURCHE LA-UPPER JEFFERSON LA-ST. CHARLES LA-ORLEANS LA-
ST. JOHN THE BAPTIST LA-
1057 AM CDT SUN MAY 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAFOURCHE...ST.
CHARLES...WEST CENTRAL ORLEANS...SOUTH CENTRAL ST. JOHN THE BAPTIST
AND NORTHWESTERN JEFFERSON PARISHES UNTIL NOON CDT...
AT 1054 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MADISONVILLE TO NEAR RACELAND. MOVEMENT
WAS EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THOSE ATTENDING THE OUTDOOR FESTIVALS IN NEW ORLEANS ARE IN THE PATH
OF THESE STORMS AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER
CONDITIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2972 9074 3024 9037 3015 9043 3009 9041
3006 9037 3005 9026 3002 9015 3003 9004
3005 9003 3004 9002 3005 8998 2956 9034
2956 9039
TIME...MOT...LOC 1554Z 286DEG 12KT 3036 9019 2976 9063Local storm report, May 1, 11:32 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1132 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL WHITE CASTLE 30.16N 91.15W
05/01/2016 E1.50 INCH IBERVILLE LA PUBLIC
PUBLIC REPORT RELAYED BY MEDIA
&&
AKLocal storm report, May 1, 11:34 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1134 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL CUT OFF 29.53N 90.33W
05/01/2016 E1.00 INCH LAFOURCHE LA PUBLIC
PUBLIC REPORT RELAYED BY MEDIA
&&
AKLocal storm report, May 1, 11:48 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 AM CDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM MARINE TSTM WIND LAKEFRONT AIRPORT 30.04N 90.03W
05/01/2016 M39 MPH ORLEANS LA ASOS
&&
AKSpecial weather statement, May 1, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1221 PM CDT SUN MAY 1 2016
LAZ040-062-MSZ077-080-011815-
ORLEANS-ST. TAMMANY-PEARL RIVER-HANCOCK-
1221 PM CDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES...SOUTHERN PEARL RIVER AND
HANCOCK COUNTIES...
AT 1220 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PICAYUNE TO 10 MILES EAST OF VIOLET.
MOVEMENT WAS EAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PICAYUNE...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...PEARL RIVER...
KILN...PEARLINGTON...LAKE CATHERINE...SHORELINE PARK AND STENNIS SPACE
CENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3037 8934 3033 8938 3034 8934 3029 8934
3018 8946 3019 8946 3015 8959 3015 8961
3016 8962 3017 8958 3018 8970 3017 8971
3015 8963 3015 8964 3008 8976 3017 8975
3016 8971 3020 8977 3060 8981 3072 8935
TIME...MOT...LOC 1720Z 262DEG 12KT 3054 8973 2990 8972The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Apr 30, 8:17 PM CDT | Special Marine Warning | LIX | 88 min | |
| May 1, 5:48 AM CDT | Special Weather Statement | LIX | Iberville | 42 min |
| May 1, 6:48 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 42 min |
| May 1, 7:31 AM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 44 min |
| May 1, 7:51 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 39 min |
| May 1, 8:08 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge | 3 hr |
| May 1, 8:23 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint James, West Baton Rouge | 52 min |
| May 1, 9:02 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint John the Baptist, Tangipahoa | 43 min |
| May 1, 9:16 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 44 min |
| May 1, 9:22 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Saint James | 38 min |
| May 1, 9:37 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James and 1 more | 3 hr |
| May 1, 9:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 10:03 AM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa | 57 min |
| May 1, 10:39 AM CDT | Special Weather Statement | LIX | Saint John the Baptist | 36 min |
| May 1, 10:42 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist, Saint Tammany | 63 min |
| May 1, 10:43 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 1, 10:57 AM CDT | Special Weather Statement | LIX | Saint Charles | 63 min |
| May 1, 11:07 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 68 min |
| May 1, 11:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 11:44 AM CDT | River Flood Warning | LIX | Tangipahoa | 3 days |
| May 1, 11:49 AM CDT | River Flood Warning | LIX | Saint Tammany | 43 hr |
| May 1, 1:13 PM CDT | Special Marine Warning | LIX | 92 min | |
| May 1, 1:57 PM CDT | Special Weather Statement | LIX | Jefferson | 63 min |
| May 1, 2:21 PM CDT | Special Marine Warning | LIX | 24 min | |
| May 1, 6:12 PM CDT | Special Marine Warning | LIX | 93 min | |
| May 1, 6:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| May 1, 12:14 PM CDT | River Flood Warning | LIX | Harrison | 32 hr |
| May 1, 1:18 PM CDT | Special Weather Statement | LIX | Hancock, Harrison, Pearl River | 57 min |
| May 1, 2:14 PM CDT | Special Weather Statement | LIX | Harrison | 61 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.